# SDR SWAA002454

- Difficulty date: November 25, 2000
- Submitted: December 1, 2000
- Operation: Air carrier
- Aircraft: N103SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23109
- Aircraft time: 54,239 hours, 57,487 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 1000679
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LEFT EMERGENCY EXIT LIGHT LOOSE AT MOUNT. R&R BATTERY PACK & LIGHT ASSY PER MM.
